# SDR SWAA2024103040169

- Difficulty date: September 21, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,008 hours, 34,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL AT RH WING LOWER SURFACE 2024-592880<[01] TOOL USED CALIPER PN: 500-196-30; SN: A193117217; DUE DATE: 16/MAY/25.;[02] TOOL USED ON ITEM 2: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 201036102; DUE DATE: 12-OCT-24;[03] REPAIRED I/B MAIN FLAP TRAILING EDGE WEDGE PANEL AT RH WING LOWER SURFACE IAW EA 24-127-02883 AND EA 24-127-02883-WIP1. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED I/B MAIN FLAP TRAILING EDGE WEDGE PANEL AT RH WING LOWER SURFACE IAW EA 24-127-02883 AND EA 24-127-02883-WIP1. SEE INDIVIDUAL SIGNOFF BELOW.
